# SDR AWKA202405310001

- Difficulty date: May 12, 2023
- Submitted: May 31, 2024
- Operation: Air carrier
- Aircraft: N774XJ
- Make and model: Cessna 750
- Aircraft serial: 7500274
- Aircraft time: 14,157 hours, 6,820 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 67221664
- Condition: Corroded
- Location: Rt Wing
- Part time: 14,157 hours, 6,820 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON FUEL PANEL LAND 611AB.   ACCOMPLISHED FIELD REPAIR FR-750-0274-11708 REV. A DATED 01-MAY-23 "FIELD REPAIR- CORROSION, RH WING, LOWER SKIN, 611AB FUEL LAND.
